Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The existence of line involutions of order greater than three possessing a linear complex of invariant lines


Author: C. R. Wylie
Journal: Proc. Amer. Math. Soc. 4 (1953), 807-809
MSC: Primary 14.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0058238-2
MathSciNet review: 0058238
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. R. Wylie, Jr., A new series of line involutions in $ {S_3}$, Mathematics Magazine, January-February (1950) pp. 125-131.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14.0X

Retrieve articles in all journals with MSC: 14.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0058238-2
Article copyright: © Copyright 1953 American Mathematical Society